| Model Number |
07444-S |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
Non-integration.The customer is reporting fell out.Additional information: placed 3 implants.2 fell out, 1 is loose.
Event or Problem Description